IIUM Repository

On quantum quadratic operators of M2(C) and their dynamics

Mukhamedov, Farrukh and Akın, Hasan and Temir, Seyit and Abduganiev, Abduaziz (2011) On quantum quadratic operators of M2(C) and their dynamics. Journal of Mathematical Analysis and Applications, 376 (2). pp. 641-655. ISSN 0022 - 247X

[img] PDF (On quantum quadratic operators of M2(C) and their dynamics) - Published Version
Restricted to Repository staff only

Download (409kB) | Request a copy


In the present paper we study nonlinear dynamics of quantum quadratic operators (q.q.o.) acting on the algebra of 2 ×2 matrices M2(C). First, we describe q.q.o. with Haar state as well as quadratic operators with the Kadison–Schwarz property. By means of such a description we provide an example of q.q.o. which is not the Kadison–Schwarz operator. Then we study stability of dynamics of q.q.o.

Item Type: Article (Journal)
Additional Information: 5537/1609
Uncontrolled Keywords: Quantum quadratic operators, quadratic operator, Kadison–schwarz operator, nonlinear dynamics, stability
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Medicine
Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr. Farrukh Mukhamedov
Date Deposited: 05 Sep 2011 14:54
Last Modified: 03 Jul 2013 09:45
URI: http://irep.iium.edu.my/id/eprint/1609

Actions (login required)

View Item View Item


Downloads per month over past year